# SDR CA991116020

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landng Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, GEAR DISAGREE MESSAGE APPEARED WITH SELECTION OF GEAR UP.  HYD 3B SELECTED ON AND GEAR SELECTED DOWN WITH 3 GREEN AND NO HORN.  ON FINAL APPROACH (RTB), ATC ADVISED FLIGHT CREW THAT NOSE GEAR WAS NOT EXTENDED.  NOSE GEAR WAS FULLY RETRACTED AND DOORS CLOSED.  MANUAL EXTENSION COMPLETED AND AIRCRAFT LANDED.
